Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 96, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 6, 2007, 5:38 PM CDT for Atchison County, Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2007, 5:38 PM CDT (22:38 UTC)
- Expired
- Sep 6, 2007, 6:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Atchison County, KS
The radar
The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 6:11 PM CDT | HAIL 1 | 7 Nw Lancaster Ks, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 062238
SVREAX
KSC005-062315-
/O.NEW.KEAX.SV.W.0096.070906T2238Z-070906T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
538 PM CDT THU SEP 6 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ATCHISON COUNTY IN NORTHEAST KANSAS
* UNTIL 615 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MUSCOTAH...OR 11 MILES NORTHWEST OF NORTONVILLE...AND MOVING
NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EFFINGHAM BY 545 PM CDT.
LANCASTER BY 555 PM CDT.
THE TOWN OF HURON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LAT...LON 3965 9527 3948 9528 3941 9542 3941 9557
3965 9555
TIME...MOT...LOC 2238Z 222DEG 24KT 3953 9548
$$
NRR3 follow-up statements
000
WWUS53 KEAX 062246
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 PM CDT THU SEP 6 2007
KSC005-062315-
/O.CON.KEAX.SV.W.0096.000000T0000Z-070906T2315Z/
ATCHISON KS-
546 PM CDT THU SEP 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 615 PM CDT...
AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MUSCOTAH...OR 11 MILES NORTHWEST OF NORTONVILLE...MOVING
NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LANCASTER BY 555 PM CDT.
THE TOWN OF HURON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3965 9527 3948 9528 3941 9542 3941 9557
3965 9555
TIME...MOT...LOC 2246Z 222DEG 24KT 3957 9543
$$
NRR000
WWUS53 KEAX 062300
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 PM CDT THU SEP 6 2007
KSC005-062315-
/O.CON.KEAX.SV.W.0096.000000T0000Z-070906T2315Z/
ATCHISON KS-
559 PM CDT THU SEP 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 615 PM CDT...
AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STRONGEST
PORTION OF THE STORM WAS LOCATED JUST NORTH OF EFFINGHAM...OR 12
MILES NORTH OF NORTONVILLE...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LANCASTER BY 605 PM CDT.
THE TOWN OF HURON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3965 9527 3948 9528 3941 9542 3941 9557
3965 9555
TIME...MOT...LOC 2259Z 233DEG 17KT 3959 9539
$$
NRR000
WWUS53 KEAX 062309
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 PM CDT THU SEP 6 2007
KSC005-062315-
/O.CON.KEAX.SV.W.0096.000000T0000Z-070906T2315Z/
ATCHISON KS-
608 PM CDT THU SEP 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
ATCHISON COUNTY UNTIL 615 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LANCASTER...OR 13 MILES WEST OF ATCHISON...MOVING
NORTHEAST AT 15 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
ATCHISON COUNTY.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3965 9527 3948 9528 3941 9542 3941 9557
3965 9555
TIME...MOT...LOC 2308Z 233DEG 17KT 3962 9534
$$
NRRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:20 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 6, 4:20 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 420 PM CDT THU SEP 6 2007 .DISCUSSION... GETTING RID OF ONE SYSTEM ONLY TO BE FOLLOWED BY ANOTHER. THE TROPICAL CIRCULATION CENTER WHICH BROUGHT UP DEEP LAYERED MOISTURE WILL EXIT THE EASTERN CWA BY EARLY EVENING...WITH ITS ASSOCIATED SCATTERED CONVECTION DEPARTING AS WELL. ATTENTION WILL THEN TURNS TOWARDS THE WEST AS A POTENT MID/UPPER LEVEL SHORTWAVE ACCELERATES EAST THROUGH THE NORTHERN AND CENTRAL PLAINS. AN ASSOCIATED COLD FRONT WILL PLOW EAST-SOUTHEAST AS THE SHORTWAVE TRACKS EAST. AFTER DISCOUNTING THE MESO HIGH GENERATED BY THE NAM WENT WITH A BLEND BETWEEN THE NAM AND GFS ON TIMING OF FRONTAL PASSAGE. 15Z SREF IS PRETTY CLOSE WITH THE COLD FRONT EXPECTED TO MOVE INTO FAR NORTHWEST MO THIS EVENING BUT THEN SLOWS DOWN AS THE UPPER WAVE PASSES BY. THE FRONT MAY NOT REACH THE MO RIVER TILL TOMORROW AFTERNOON. NORTHERN MO LOOKS LIKE THE BEST REGION TO GO WITH LIKELY POPS. PRECIPITABLE WATER VALUES PROGGED IN EXCESS OF 2 INCHES TONIGHT COMBINED WITH A TROPICAL TYPE AIRMASS SUGGEST CONVECTIVE CLUSTERS COULD BE VERY EFFICIENT RAIN MAKERS. ISOLATED LOCATIONS COULD PICK UP 1 TO 2 INCHES OF RAIN BUT WITH PRIMARY UPPER SUPPORT MOVING AWAY AND THE LOW LEVEL JET WEAKENING RAPIDLY AFTER MIDNIGHT COULD NOT JUSTIFY BROADBRUSHING HIGH QPF VALUES ACROSS NORTHERN MO. 18Z HPC QPF SEEMED REASONABLE. KEPT CHANCE POPS GOING OVER THE SOUTHEAST HALF OF THE CWA THROUGH FRIDAY MORNING WITH LIKELY POPS COVERING FAR SOUTHERN FORECAST AREA. MAY BE A BIT TOO OPTIMISTIC ON TEMPERATURES ACROSS SOUTHERN CWA AS THEY COULD REMAIN CLOUDY ALL DAY WITH RAIN-COOLED AIR HOLDING TEMPERATURES IN THE 70S ALL DAY. THE FRONTAL BOUNDARY SHOULD BE IN SOUTHERN MO BY FRIDAY NIGHT. REMNANTS OF HENRIETTE ARE QUICKLY SHEARING NORTHEAST BUT TRAJECTORIES SUGGEST ITS ENERGY AND ASSOCIATED PRECIPITATION SHOULD STAY JUST SOUTH OF THE CWA. WILL KEEP TOKEN SLIGHT CHANCE POPS IN ACROSS FAR SOUTHERN CWA FROM FRIDAY NIGHT INTO SATURDAY. NOT MUCH COOLING DURING THE NEXT 3 DAYS WITH A NEARLY ZONAL TYPE PATTERN. MJ EXTENDED... MODELS SHOW SOME DIVERGENCE IN SOLUTIONS BEGINNING IN DAY 4. SPECIFICALLY...THE GFS MAINTAINS PROGRESSIVE NATURE OF LONGWAVE TROUGH AND SPEEDS ITS PROGRESS THROUGH THE UPPER MIDWEST EARLY NEXT WEEK. MEANWHILE...THE ECMWF DEVELOPS A MORE POSITIVE TILTED LONG WAVE FEATURE WHICH HANGS BACK INTO THE NORTHERN ROCKIES A GOOD 12 HOURS LONGER. THE ECMWFS DEVELOPMENT SEEMS MORE REASONABLE AND WAS MORE CLOSELY FOLLOWED FOR THE EXTENDED. SUNDAY...THE UPPER TROUGH AXIS STILL WELL TO THE WEST...BUT SOME CYCLONIC CURVATURE BEGINNING TO MOVE INTO THE REGION IN RESPONSE TO THE UPPER TROUGH DIGGING INTO THE NORTHERN ROCKIES. MOISTURE SHIELD FROM THE PACIFIC STILL TO THE NORTHWEST AS WELL AND GULF MOISTURE STAYS SOUTH SO SHOULD BE A VERY NICE DAY WITH TEMPERATURES IN THE 80S AND DEWPOINTS IN THE 50S. MONDAY...THE ECMWF TRANSLATES THE UPPER TROUGH INTO THE NORTHERN TIER WITH IT TRAILING SOUTHWEST INTO GREAT BASIN BY MONDAY NIGHT. THE MOISTURE AHEAD OF THE SYSTEM WILL BRING ADDITIONAL CLOUDS ...WITH SHOWERS AND EVEN SOME CONVECTION MOVING IN FROM THE WEST. WITH ADDITIONAL CLOUDS/PRECIP...COULD SEE THE TEMPERATURES STRUGGLE IN THE NORTH TO ONLY THE MIDDLE AND UPPER 70S AS A RESULT. PRECIPITATION SHOULD BE THROUGH THE AREA EXCEPT THE SOUTHEAST BY TUESDAY MORNING. TUESDAY...THE TEMPERATURES AT 850MB REALLY DROP ON TUESDAY AS THE FRONT SHOULD BE WELL SOUTH OF THE AREA BY THEN. WITH GOOD MIXING...EXPECT HIGHS TO BE ONLY IN MIDDLE 70S IF THAT. TUESDAY NIGHT WILL BE COOL WITH TEMPERATURES IN LOW 50S NORTH TO MIDDLE 50S SOUTH. WEDNESDAY AND THURSDAY...A LITTLE MODERATION IN TEMPERATURES BUT UPPER FLOW STILL NORTHWESTERLY SO NOT A BIG WARMING TREND. BOTH DAYS LOOK DRY...BUT EMBEDDED SHORTWAVES IN NORTHWEST FLOW COULD CHANGE THAT AS TIME PROGRESSES. ADOLPHSON .AVIATION... FOR THE 18Z TAF CYCLE...UPPER LEVEL LOW IS CONTINUING TO PUSH OFF TO THE NORTHEAST...WHICH HAS ALLOWED THE SHOWER ACTIVITY TO END ACROSS THE TAF SITES. EXPECTING CLOUDS TO CONTINUE TO BREAK UP THROUGH MID AFTERNOON. WITH THE TONIGHT/OVERNIGHT APPROACH OF THE UPPER TROUGH AND ASSOCIATED COLD FRONT...HAVE CONTINUED WITH THE PRECIP PROB30 GROUPS UNTIL TIMING FOR GREATEST CHANCE CAN BECOME BETTER DEFINED. MRD && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Sep 6, 1:01 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT THU SEP 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 101 PM CDT THU SEP 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...GENERALLY EAST OF A HIGGINSVILLE TO BETHANY LINE. SCATTERED THUNDERSTORMS ARE EXPECTED FROM CLINTON TO WARRENSBURG EASTWARD TO SEDALIA AND BOONVILLE. BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS...BUT SEVERE WEATHER IS NOT EXPECTED. LATER THIS EVENING A STRONG COLD FRONT WILL MOVE INTO FAR NORTHWEST MISSOURI. THIS COLD FRONT IS EXPECTED TO IGNITE STRONG TO SEVERE THUNDERSTORMS OVER CENTRAL AND EASTERN NEBRASKA BY EARLY THIS EVENING...WITH THE STORMS MOVING INTO NORTHWEST MISSOURI LATER IN THE EVENING. IT IS EXPECTED THAT THESE STORMS WILL WEAKEN SOMEWHAT AS THEY ENTER NORTHWEST MISSOURI. HOWEVER...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE ACCOMPANIED BY STRONG WINDS APPROACHING 60 MPH. LOCALLY HEAVY RAINFALL AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS. THE MOST LIKELY AREAS THAT MAY EXPERIENCE MARGINALLY SEVERE THUNDERSTORMS WOULD BE NORTHWEST OF A LINE FROM ST JOSEPH TO GRANT CITY. THE THUNDERSTORMS WILL CONTINUE PRESSING SOUTHEAST OVERNIGHT WITH MOST AREAS NORTH OF THE MISSOURI RIVER SEEING SOME RAIN. NONE OF THESE STORMS ARE EXPECTED TO REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO BE ONGOING FRIDAY MORNING SOUTHEAST OF A KIRKSVILLE TO KANSAS CITY LINE. THE COLD FRONT RESPONSIBLE FOR THESE STORMS IS EXPECTED TO REACH THE INTERSTATE 70 CORRIDOR BY THE EARLY AFTERNOON...AND EXIT THE OUTLOOK AREA BY THE EVENING HOURS. BY FRIDAY MORNING...THE INGREDIENTS NECESSARY TO SUPPORT SEVERE WEATHER ARE EXPECTED TO HAVE DIMINISHED SIGNIFICANTLY...AND ASIDE FROM LOCALLY HEAVY RAINFALL...SEVERE WEATHER IS NOT EXPECTED FOR THE REMAINDER OF THE DAY. ON MONDAY ANOTHER STRONG COLD FRONT...USHERING MUCH COOLER AND DRIER AIR...WILL SWEEP THROUGH MISSOURI AND BRING AT LEAST SCATTERED THUNDERSTORMS TO THE REGION. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR A SHORT TIME THIS EVENING ACROSS FAR NORTHWEST MISSOURI. MJ
In the hours before
Special weather statement, Sep 6, 5:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 506 PM CDT THU SEP 6 2007 KSZ025-062230- ATCHISON- 506 PM CDT THU SEP 6 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN ATCHISON COUNTY UNTIL 530 PM CDT... AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITING...OR 19 MILES SOUTH OF HIAWATHA... MOVING NORTHEAST AT 20 MPH. PEOPLE IN ATCHISON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NRR
Special weather statement, Sep 6, 5:29 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 529 PM CDT THU SEP 6 2007 KSZ025-062300- ATCHISON- 529 PM CDT THU SEP 6 2007 ...SIGNIFICANT WEATHER ALERT FOR WESTERN ATCHISON COUNTY UNTIL 600 PM CDT... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF MUSCOTAH...OR 12 MILES WEST OF NORTONVILLE...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR... MUSCOTAH BY 535 PM CDT. EFFINGHAM BY 545 PM CDT. LANCASTER BY 600 PM CDT. THE TOWNS OF ARRINGTON...FARMINGTON AND HURON ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:15 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 22 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.